Jump to content
CrazyBoards.org

Recommended Posts

Hey, 

I was wondering if anyone knows whether a possible reaction i'm having can be part of this interaction.  My pdoc says hes never heard of it and has no idea but I know that there may be others in the same situation.  My morning meds are cymbalta alternating 60mg/90mg and biphentin 50mg which i usually take at the same time around 9 or 10 am.  The problem I'm having is that before I started on the Biphentin, i never had withdrawal from the cymbalta unless i missed a dose by like 3 hours or more.  Cymbalta is one of those snris with really bad withdrawal where you have to take it the same time every day.  

I'm now finding that I feel withdrawal (shaky, slurring words, trouble moving, exhaustion) even if i take it 24 hrs apart.  I was wondering if the biphentin could be making the cymbalta metabolize quicker.

 

Thanks,

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Jakes
      Hi, I smoked a good amount of weed like 15 years ago when I was younger and before I took any meds or was diagnosed with adhd. I’ve been taking Adderall for a few years or so, klonopin, and the ssri/snri has been changed a few times. I am doing good overall but I have a hard time relaxing to just watch a movie without sort of fidgeting or thinking of things to do, playing video games sometimes, and winding down at the end of the day. I have tried a little weed a couple of times in the last month and it helped. I don’t abuse my meds and I am looking for info on what other people have found that take the same or similar meds and use weed?
      Adderall XR - 25mg twice a day. (May go back down to 20mg)
      Cymbalta 60mg a day
      Klonopin is .5mg up to 4x a day, and I usually take 1mg in the earlier evening and then .5 or sometimes 1mg later at night when I can’t get to sleep. 

      I don’t think I’d need as much klonopin if I smoked a little. I’ve read the stuff online and there’s not a ton of good info on mixing these; and I asked one doctor and they said some people do but they don’t suggest it and that it also can depend on when you use the weed. I’m in a state that has recreational use legal and I was looking at getting a medical card but the cost isn’t worth it as there’s no savings and it’s expensive. 
    • By mikl_pls
      I have ADHD primarily inattentive, and until recently it was pretty much decently controlled. However, in the last 4-6 months, I have been suffering greatly from the inattentive symptoms so much so that they are practically debilitating. Also, my motivation to do anything, recreational or not, has just gone completely out the window. My room has been an absolute mess—an embarrassingly barely traversable sea of clothes and trash that I just cannot bring myself to pick one single thing up. I'm sure depression is a factor, but just... FUCK! I ran off the road the other day because I was flapping my gums talking to my friend and not paying attention to the road. I got a flat tire on my brand new set of 4 tires and bent the fucking rim of the wheel! That's going to cost a lot to fix... Going to have to probably leave my car at the dealership while they order the part to replace it with...
      My pdoc just simply doesn't prescribe me stims anymore. Won't get into that. We got into an argument and now she's all vindictive about it. She barely prescribed 10 mg Adderall before that anyway as the death of her husband left her very conservative with prescribing, especially stims.
      So my gdoc does my stims. He didn't know what to do. I asked about adding a little oral selegiline (Eldepryl) for the levoamphetamine metabolites (more noradrenergic = better for inattention) + MAO-B inhibition for more dopamine (better for motivation symptoms), but he said "that sent shivers down [his] spine just thinking about prescribing that" and preferred to stay away from it. So I asked about protriptyline (Vivactil), which I've taken before with some success, and he agreed. Problem is, it's so uncommon and hard to find that I'm going to have to use a mail-order pharmacy to get it, very likely.
      Any self-proclaimed ADHD experts out there? Should I be searching for a second pdoc to see specifically for my ADHD? Someone who will go above the 60 mg max of Dexedrine for my ADHD? A second amphetamine stimulant? (Adding methylphenidate to amphetamine will cancel each others' mechanisms of action out...) I have tried all the amphetamine stimulants and so far Dexedrine is the most potent, even more potent than Desoxyn (methamphetamine), which I hated... I don't want to go back to Adderall because of the shortage... Evekeo my insurance doesn't pay for, but would actually probably be best for me because of my inattentive symptoms. (shrugs)
      Anyone have any ideas on other augmenting options? Add something like phentermine? I don't think protriptyline (an NRI) is going to cut it. Atomoxetine 80 mg hasn't, desipramine 200 mg hasn't, and nortriptyline 150 mg hasn't either. I've tried amoxapine up to 150 mg I think, but it doesn't feel too potent, and has dopamine blocking, and maprotiline I'm afraid of the seizures and the sedation/weight gain...
      Kinda thinking about giving an MAOI another try, but my pdoc is so so so stingy with those...
    • By TheTeach
      Okay, I've always had EXCELLENT blood sugar, and I know the data about Cymbalta and A1C (that there can be an increase, but it's typically marginal and generally considered worth the risk).  Anyway, there seems to be a correlation between me starting Cymbalta (initially at 30 mg. coming off Viibryd and gradually getting to my current 90 mg. dosage).  At first the blood sugar spikes weren't very big, but now they are...my blood sugar is high way too often.  My A1C is still within totally normal range, but it's noticeably up.  My pdoc and the NP I see at my primary care doctor both think Cymbalta probably isn't the cause.  There is no other reason I can think of.  I've lost 20 lbs., my diet hasn't changed.  As far as I know there's no infection in my body.  Now this has been going on since December.  The numbers have only really become concerning to me since April.  I used to have blood sugar that often dipped a bit too low, so this is just so weird to me.  I was wondering if anyone else has experienced a significant rise in blood sugar on Cymbalta?  Nothing else changed with my medication, except I went off Buspar (and I doubt that is a factor).  I have tried so many anti-depressants like many of you, and I really like Cymbalta, so I'm really hoping I don't have to go off it, because Viibryd and Trintillex were my other 2 best options, and I had side effects with both of them.  I can't do things like Pristiq because of extreme sweating, which is too bad, because that was the only side effect I had. There are very few anti-depressants I haven't tried. I ended up on Cymbalta (and my pdoc, who I have seen for 15 years was shocked we'd never tried it), because we discovered that Viibryd was a big contributor to my tiredness (I have what is currently diagnosed as Idiopathic Hypersomnia, although my doctors believe it could be Narcolepsy II...it's not Narcolepsy I, because I had a Lumbar Puncture.  I've also had 2 MSLTs, but my doctor says they are irrelevant, because I was on my meds...they did still show Idiopathic Hypersomnia.  After going off all psych meds last Summer (and feeling like I was suffocating most of the time and just feeling like I was living outside my body), I never want to do that again, so I'm content with not knowing which sleep disorder it is since the doctor says it really doesn't make a difference as far as treatment).  It was in slowly going back on my medications that I realized Viibryd was making me tired.  My pdoc and I also then concluded I no longer needed the Buspar.  I haven't missed it at all.  Any experiences with blood sugar and Cymbalta would be helpful!  I appreciate you all!
    • By CrazyCatLady83
      I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
      How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron? 
      And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
    • By Skeletor
      As far as I am informed you need stimulants for treatment of ADHD. Most commonly used are Methylphenidate and Atomoxetine. Sometimes stuff like Bupropion is applied. But what about classic antidepressants with stimulant (NRI) properties? Let's say Desipramine or Nortriptyline, Reboxetine!? Can they help to some degree?
×
×
  • Create New...